# SDR FDEA201101300420

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N3271
- Condition: Chafed
- Location: Lt Pylon Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(997FD/ 473AC) LT PYLON REAR BULKHEAD, LT LOWER CORNER IS CHAFED.  COMPLIED WITH EA F-5450-146255: NACELLES/PYLONS-AD2003-18-05, EO F-5450-7-5010, NR 1 ENGINE STRUT AFT BULKHEAD REPAIR USING PARTS FABRICATED. REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR.
